A SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY USING MITTAG-LEFFLER FUNCTION


Mahmood T., Naeem M., Hussain S., Khan S., ALTINKAYA Ş.

HONAM MATHEMATICAL JOURNAL, vol.42, no.3, pp.577-590, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.5831/hmj.2020.42.3.577
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.577-590
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, new subclasses of analytic functions are proposed by using Mittag-Leffler function. Also some properties of these classes are studied in regard to coefficient inequality, distortion theorems, extreme points, radii of starlikeness and convexity and obtained numerous sharp results.